Skip to main content

Estimation of a Vector-Valued Function in a Stationary Gaussian Noise

In this paper, we construct a lower bound of the minimax risk in the estimation problem when we observe an unknoun pseudo-periodic vector-function in a Gaussian stationary noise with spectral density satisfying the vector version of the Muckenhoupt condition.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Yu. A. Rozanov, Stationary Processes [in Russian], Moscow (1963).

  2. 2.

    I. A. Ibragimov and Yu. A. Rozanov, Gaussian Processes [in Russian], Moscow (1974).

  3. 3.

    D. L. Donoho, R. C. Liu, and B. MacGibbon, “Minimax risk over hyperrectangles, and implications,” Ann. Statist., 18, 1416–1437 (1990).

    MathSciNet  Article  Google Scholar 

  4. 4.

    W. Stepanoff, “Sur quelques generalisations des fonctions presque-periodiques,” Comptes Rendus, 181, 90–92 (1925).

    MATH  Google Scholar 

  5. 5.

    N. Wiener and R. E. A. C. Paley, Fourier Fransforms in the Complex Domain [Russian translation], Moscow (1964).

  6. 6.

    J. B. Garnett, Bounded Analytic Functions, Academic Press, NY (1981).

    MATH  Google Scholar 

  7. 7.

    V. N. Solev, “A condition for the local asymptotic normality of Gaussian stationary processes,” Zap. Nauchn. Semin. POMI, 278, 225–247 (2001); English transl. J. Math. Sci., 118, No. 6 (2003).

  8. 8.

    S. V. Rechetov, “ Minimax risk for quadratically convex sets,” Zap. Nauchn. Semin. POMI, 368, 181–189 (2009); English transl. J. Math. Sci., 167, No. 4, 537–542 (2010).

  9. 9.

    S. V. Reshetov, “The minimax estimator of the pseudo-periodic function observed in the stationary noise,” Vestn. St.Petersburg Univ. Mat., 43, 105–115 (2010).

  10. 10.

    V. N. Solev, “Estimation of a function observed on a background of stationary noise: discretization.” Zap. Nauchn. Semin. POMI, 441, 286–298 (2015); English transl. J. Math. Sci., 219, No. 5, 798–806 (2016).

  11. 11.

    V. N. Solev, “Adaptive estimation of a function observed on a background of Gaussian stationary noise,” Zap. Nauchn. Semin. POMI, 454, 261–275 (2016); English transl. J. Math. Sci., 229, No. 6, 772–781 (2018).

  12. 12.

    V. N. Solev, “A local version of the Muckenhoupt condition and accuracy of estimation of an unknown pseudo-periodic function observed on a background of stationary noise,” Zap. Nauchn. Semin. POMI, 466, 289–299 (2017); English transl. J. Math. Sci., 244, No. 5, 896–902 (2020).

  13. 13.

    V. N. Solev, “The Muckenhoupt condition and an estimation problem,” Zap. Nauchn. Semin. POMI, 431, 186–197 (2014); English transl. J. Math. Sci., 214, No. 4, 546–553 (2016).

  14. 14.

    S. R. Treil and A. L. Volberg, “Weighted embeddings and weighted norm inequalities for the Hilbert transform and the maximal operator,” Algebra Analiz, 7, 205–226 (1995).

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. N. Solev.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 486, 2019, pp. 275–285.

Translated by by S. Yu. Pilyugin.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Solev, V.N. Estimation of a Vector-Valued Function in a Stationary Gaussian Noise. J Math Sci 258, 927–934 (2021). https://doi.org/10.1007/s10958-021-05592-z

Download citation